×

zbMATH — the first resource for mathematics

On the uniform convergence of sine series with quasimonotone coefficients. (English) Zbl 0756.42006
Summary: In this note, the well theorem of T. W. Chaundy and A. E. Jolliffe [Proc. Lond. Math. Soc., II. Ser. 15, 214-216 (1916)] giving necessary and sufficient conditions for the uniform convergence of a sine series with decreasing coefficients is extended to the case where the coefficients are quasi-monotone. A related theorem of Hardy is similarly extended. These results are, in a certain sense, best possible.

MSC:
42A20 Convergence and absolute convergence of Fourier and trigonometric series
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chaundy, T.W; Jolliffe, A.E, The uniform convergence of a certain class of trigonometrical series, (), 214-216 · JFM 46.0455.03
[2] Clunie, J, An extension of quasimonotone series, Math. student, 20, 107-112, (1952)
[3] Hardy, G.H, Some theorems concerning trigonometrical series of a special type, (), 441-448 · Zbl 0002.25403
[4] Hardy, G.H; Rogosinski, W.W, Notes on Fourier series (I): on sine series with positive coefficients, J. London math. soc., 18, 50-57, (1943) · Zbl 0063.01927
[5] Jolliffe, A.E, On certain trigonometrical series which have a necessary and sufficient condition for uniform convergence, (), 191-195 · JFM 47.0914.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.